Quitting Oxycodone with Loperamide- My story begins... - Part 216

By Jungledog · Feb 24, 2015 · ·
  1. Hey all. Work crazy again so haven't been here often. Trying to stay up on all your threads. Hope each of you are doing well!

    So I figured out my weight gain issue, I think. It was an antihistamine. I stopped tsking it 2 days ago and am already down 3 pounds!! So now we will see how long it takes to get all these pounds back off. Eating well and walking 4 miles most days.

    Still tapering kratom. Just going slow and honestly I don't feel the cuts at all so far. Thinking it might be possible to just step off this stuff if you go slow enough. This is nothing like oxcodone!

    Love to you all.

Comments

  1. Roaddoggy
    Ya, from what I can tell using Kratom, to get off loperamide, seems to work nice. I used it to kick Heroin, and other opiates. Your like the second person I have seen, who used Kratom, to get off Loperamide.

    Now, I guess the main thing is to only use it long enough, to cover the loperamide. But then begin tapering your Kratom.

    Of course, Kratom, can become, quit addictive in its self. So I would think, its al about balancing between the two.

    You seem to be doing well with it. your the second person, who has had luck with using Kratom in this fashion, that I know of. So It may become a good option for others.

    Anyway, great job on your taper. I'm glad you are pain free from that. Like I said, I have been gaining weight too. I guess its the Gabapentin, that I am prescribed. I believe its making me hold water. Which is a very weird experience to say the least. I cant wait to get off that medication. Much Love Roaddog...
  2. Cmenot
    An antihistamine??? Which one were you taking (if I could ask)? I've been taking nighttime cold medicine when I have trouble sleeping and have also gained weight.. I was going to pick up some benedryl so I wouldn't have all the other crap in my system.. I have a bad habit of napping...then I can't get to sleep at night and have to get up at 5am for work...
    My first thought (for your weight gain) was the gabapentin... its a much easier fix if its just an antihistamine.
To make a comment simply sign up and become a member!